# SDR CALA2025092609290

- Difficulty date: September 19, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 37,828 hours, 13,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON LOWER FUSELAGE RT REAR SPAR VAPOR BARRIER UPPER ATTACHED ANGLE AT RBL 7, BS 663.75.   REPAIR ACCOMPLISHED IAW SRM 57-10-10-2R-5 PAGE 1-7,11-12 FIGURE 202 SHEET 6. P
